# SDR K11A2016031825002

- Difficulty date: February 8, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,934 hours, 35,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL FRAME HAS SMALL AREA OF CORROSION LT WHEEL WELL OTBD AT BS 888.
